MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-14-T; EXPANDER, SKIN, INFLATABLE
Catalog Number 133S-MX-14-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.Device evaluation: visual analysis of the returned device identified an opening on anterior.Leak test and microscopic analysis were performed which identified a striated opening, striated puncture opening on suture tab, crease fold, and wear abrasion.Based on the device analysis the final assessment was a striated opening due to surgical damage consist in the use of some surgical tools, and a striated puncture due to surgical damage-like consistent in the use of some surgical tools.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported left side "2 mm hole several centimeters medial to the fill port." device has been explanted.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MX-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9234072
Report Number9617229-2019-16850
Device Sequence Number2181117
Product Code LCJ
UDI-Device Identifier10888628044203
UDI-Public10888628044203
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Catalogue Number133S-MX-14-T
Device Lot Number3317857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;